# SDR SCNA97108

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6518522
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND ON THE RIB CHORD LOCATED AT STATION 760, LBL 70.5 AND RBL 70.5.  REPAIRED CRACKS IAW B727 SERVICE BULLETIN 57-112, ENGINEERING ORDER 57-5127-1, AND DRAWING 65C21524, 65C33202, AND 65C37221.
